# SDR 2003F00178

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680084
- Aircraft time: 12,538 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR UP AND IT OPERATED NORMALLY.  ABOUT 1/2 WAY THROUGH FLIGHT, THE PILOT NOTICED THE LANDING GEAR CIRCUIT BREAKER HAD TRIPPED.  IT WOULD NOT RESET.   RESET THE BREAKER AND THE GEAR OPERATED NORMALLY.  A BROKEN WIRE WAS DISCOVERED IN THE LEFT WHEEL WELL THAT OPERATED THE SQUAT SWITCH AND IT HAD ELECTRICALLY SHORTED.  THE WIRE WAS REPAIRED AND THE GEAR OPERATED NORMALLY ON JACKS.  FAR 43.9 WAS COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
